# SDR P5CA9600714

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED UPPER FORWARD CORNER ON NR 2 ENGINE INBOARD COWL.  FABRICATED REPAIR AND INSTALLED PER BAC SRM 51-10-02 AND 51-30-02.
